# SDR UPS05845553

- Difficulty date: September 11, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 79,190 hours, 26,210 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37540231N
- Part serial: 505419
- Condition: Corroded
- Location: Fs 320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CORROSION ON BACK UP FITTING AT STA 320 BETWEEN L33R-L34R.  REMOVED BACK UP FITTING AND INSTALLED REPLACEMENT FITTING AND CLIPS IAW SRM 51-1-20D AND 51-3-0.
